# SDR AALA20030047

- Difficulty date: January 7, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 2R IS CRACKED AFT OF STATION 1418 FRAME, CRACK IS APPROX .125 INCH LONG.  REMOVED DAMAGED SECTION OF LONGERON, OBTAINED AND INSTALLED EXTRUSION PER AARD 53-30-00-2.  (M)
